# SDR ABXA2014041251

- Difficulty date: April 12, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 54,232 hours, 41,670 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 183T16003
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER HORIZ BONDED PANEL HAS BULGE IN SKIN 6 INCHES OTBD OF FUSELAGE.  REPAIRED UPPER CHORD OF HORIZ STAB REAR SPAR PN 185T1100 IAW B655-60963- MR IR 4-6-2014.  R & R UPPER CHORD PN 183T1600-3 WS 1078 IAW B655-60959 IR 4-4-2014, PART NAME T-ANGLE, SN N/A, CORRODED, EXACT FS & BS LOC ON ACFT RTS STA 13.98 TO 128.60.  ACFT GNDED.
